IJPAM: Volume 39, No. 2 (2007)

LINEAR SPACES OF MATRICES, SYMMETRIC
MATRICES OR HERMITIAN MATRICES WITH
A FIXED RANK OVER A FINITE FIELD

E. Ballico
Department of Mathematics
University of Trento
380 50 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: ballico@science.unitn.it


Abstract.Here we raise several questions concerning linear spaces of matrices with fixed rank over $\mathbb {F}_q$.

Received: May 11, 2007

AMS Subject Classification: 15A30, 12E20, 14N05

Key Words and Phrases: linear spaces of matrices, rank, Hermitian matrices over a finite field

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2007
Volume: 39
Issue: 2